# SDR EE4Y2023012317005

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 27,198 hours, 22,668 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 19015500408
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION,WAS FOUND AN EXISTING REPAIR LOCATED AT ENGINE #2 AFT PYLON MOVABLE FAIRING. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-035093 AND COOPESA EO# COO-EO-2022-16690-R00 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
